# SDR FXGA201701121701

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N932CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 55,011 hours, 44,087 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK AT RIGHT HAND FUSELAGE STATION 1143 STRINGER RIGHT 14. MAJOR REPAIR OF CRACK PER SRM REFERENCE. REPAIR PER SRM 53-01 FIGURE 2 (SHEET 3).
